# SDR DXTA2025091004896

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 7,975 hours, 5,336 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 67421508
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT AT ABOUT 50KTS, AIRCRAFT EXPERIENCED A TOTAL LOSS OF HYDRAULIC STEERING ACCOMPANIED BY A SEVERE NOSE GEAR CAVITATION.  DURING INVESTIGATION IT WAS DISCOVERED THAT NOSE PIN HAD SHEARED FROM THE T-HANDLE INTO TWO SEPARATE PIECES.  OUTER BARREL SHROUD WAS FOUND ON RUNWAY AND RECOVERED FOR FURTHER INSPECTION. DAMAGED PART IS LOCATED INSIDE THE PILOTÂ€™S CUP HOLDER FOR REVIEW. CORRECTIVE ACTION: FOUND NOSE TORQUE PIN HAD COME APART WHICH ALLOWED THE TORQUE LINK TO SEPERATE ON LANDING CAUSING THE SEVERE NOSE WHEEL SHIMMY. REMOVED AND REPLACED NOSE TORQUE LINK PIN LANYARD ASSEMBLY P/N 6742150-8 REF 680A CMM CH 32-20-01. REMOVED LH NOSE WHEEL ASSEMBLY P/N 6942060-2, S/N DO874 WITH TIRE P/N M15601, S/N 299T001 AND INSTALLED REPAIRED WHEEL ASSEMBLY P/N 6942060-2, S/N T0196 WITH TIRE P/N ML5601 S/N 436ZT247. REMOVED RH WHEEL ASSEMBLY P/N 6942060-2, S/N D0692 WITH TIRE P/N ML5601 S/N 4301T392 AND INSTALLED REPAIRED WHEEL ASSEMBLY P/N 6942060-2, S/N D0054 WITH TIRE P/N M15601 S/N5086T107 IAW 680A AMM TASK: 32-40-15. TAXI CHECK OF STEERING CHECKS GOOD.
